Enumerating graphs and Brownian motion

Joel Spencer

Research output: Contribution to journalArticlepeer-review

Abstract

Constants in the asymptotic formulae of E. M. Wright for the number of labeled connected graphs on n vertices and n - 1 + k edges (k fixed) are shown to be moments of the mean distance from the origin in a certain restricted Brownian motion.

Original languageEnglish (US)
Pages (from-to)291-294
Number of pages4
JournalCommunications on Pure and Applied Mathematics
Volume50
Issue number3
DOIs
StatePublished - Mar 1997

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Enumerating graphs and Brownian motion'. Together they form a unique fingerprint.

Cite this